# SDR AALA20101010TUL03

- Difficulty date: October 10, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 60,327 hours, 31,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 EACH IMPROPER FASTENERS INSTALLED IN FRAME STATION 865 BETWEEN LONGERON 9 AND 10 RIGHT (STANDARD FASTENER SHOULD BE 1ST OVER).  REMOVED 16 STANDARD LOCK FASTENER, REAMED HOLES AND INSTALLED 1ST OVER LOCK FASTENER PER SRM 51-30-05 AND DRAWING SR09530282 AND EA MD80-53-013448.
